# SDR DALA2018082755268

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 49,206 hours, 33,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERIOR EMERGENCY EXIT LENS WAS DAMAGED.  MAINTENANCE INSTALLED A NEW LENS. AIRCRAFT RETURNED TO SERVICE.
